Addiction Survivors

Notices

Reply
Unread 05-24-2011, 10:56 AM   #1
only4aday?
Junior Member
 
Posts: 3
Default

hello everyone, I started taking lortab about 6 months ago strictly recreational. I always had the just lying around the house. I can remember a time when i would tell my doctor to just give me Motrin because i cant tolerate those strong meds. wow how soon that changed! I started taking 1/2 pill a day after work and school just to unwind and relax. my husband was out of town for 5 months for work and my job, school and the kids were getting the best of me. I did not realize my gradual increase in doses untill taking 4-5 pills a day were not enough any more. Thats when I did my research and realized it will always take more and more. right then I decided to stop but oh no wait the withdrawls who would have thought taking only 4-5 pills a day for 6 months would have my body so dependent. so now here i am hurting like hell and the sad part is it is easier to get more pills than help. I cant find a doc in my area that takes my insurance that treats this dependence? I even checked into an in patient rehab but there is a 6 month waiting list!!!! I pray some one hears my cry, I can't function like this!!!!!
only4aday? is offline   Reply With Quote
Unread 05-24-2011, 11:15 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi only4aday?, welcome. If you're taking 4 pills a day, have you tried tapering off of the lortab? Do you have anyone who could help you do that? That might be the first thing to try.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 05-24-2011, 11:55 AM   #3
only4aday?
Junior Member
 
Posts: 3
Default

yes I have tried to tapered my self off but the withdrawals are still here!!!!iNot to mention being upset with every one around me the panic attacks I just want this to be over soon so I can feel normal again!!! My house is a mess my marriage is also a wreck. Doctors seem to not want to deal with patinets that are honest enough to say hey I have a problem. And I'm new to this area so when docs see new patients these days with this dependence they shun you and give you and anti-inflammatory and tell you to just stick it out. The only thing that I'm certin of is I hate I ever started this and I MUST stop. when will the pain go away
only4aday? is offline   Reply With Quote
Unread 05-24-2011, 12:32 PM   #4
nan
Senior Member
 
nan's Avatar
 
Posts: 2,398
Default

Hello only4aday, Put your information into the physician finder and see if you can find a suboxone dr in your area. In addition if the dr does not provide counseling then sign up for that also. Medication alone will not fix the problem-the medication will stop the wd/cravings but the mental part will need work too.

I am sorry that you are at this point, I hear the frustration and fear. There are solutions and you will not have to wait for 6 months, ok? Don't give up.

nan
http://www.treatmentmatch.org/
nan is offline   Reply With Quote
Unread 05-24-2011, 04:03 PM   #5
NancyB
Administrator
 
Posts: 25,466
Default

Hi only4aday?, please educate yourself all you can on addiction and Suboxone treatment so you can make the decision if it is the right way for you to go. Suboxone will only stop the cravings and withdrawals at the right dose so that you can work on what you need to such fixing relationships, finances, getting proper medical help anxiety, depression and the like. You will have to taper off of Suboxone also, so it's not a quick fix.

This is a good place to start reading; and please ask all questions you have.
http://www.addictionsurvivors.org/vb...ad.php?t=21609

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
One User Says Thank You to NancyB For This Useful Post:
Thank You (05-25-2011)
Unread 05-25-2011, 01:06 AM   #6
Diane2011
Member
 
Posts: 92
Default

Hi only4aday? I also hear your fear and frustration! Please do as Nancy and Nan have said and you WILL get better. I don't have much else to tell you that will help, but I'll be keeping up with your posts and wish you all the best.
Diane
Diane2011 is offline   Reply With Quote
Unread 05-25-2011, 01:08 AM   #7
Diane2011
Member
 
Posts: 92
Default

I used the doctor/patient match link that nan gave you. I found a good doctor for me.
Diane
Diane2011 is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 09:10 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors